# SDR CALA2021111702116

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 77,271 hours, 8,962 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD71701100
- Part serial: 138896
- Condition: None
- Location: L-2 Door M33099
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS CAPACITY CHECK FOUND L2 M33099 EMERGENCY LIGHT BATTERY POOR CAPACITY,REFER HAECO NON-ROUTINE LP :9466604,ORIGINATED BY EMP:V905449,SPEC NO.B777-33-3-7019. PERFORMED BY EMP:V905449,REPLACED THE DR2L M33099 EMER LIGHT BATTERY AND PERFORM EMER LIGHT SYSTEM CAPACITY TEST FOUND NORMAL REF AMM 33-51-06-960-802 REV.93 & AMM 33-51-00-710-803 REV.93. IDT BY TA393 ADD EMP:V903668
